# SDR DXTA2024010810553

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N160QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9475
- Aircraft time: 11,782 hours, 4,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN SMOKE: ABOUT THREE MINUTES AFTER DEPARTURE FROM HPN, DURING INITIAL CLIMB OUT, AN ACRID AND OILY SMELL IN THE CABIN DEVELOPED AND WE NOTICED HEAVY SMOKE IN THE COCKPIT.  WE DECLARED AN EMERGENCY AND DECIDED TO DIVERT TO TEB AS IT WAS NOW CLOSER.   WE PERFORMED THE SMOKE REMOVAL CHECKLIST WHICH HAD US ISOLATE THE LEFT ENGINE BLEED AND THAT SEEMED TO CLEAR UP THE SMOKE PROBLEM.  WE PERFORMED A NORMAL LANDING AT TEB.
